On some combinatorial relations concerning the symmetric random walk

Csáki, Endre and Vincze, István: On some combinatorial relations concerning the symmetric random walk. Acta scientiarum mathematicarum, (24) 3-4. pp. 231-235. (1963)

[img] Cikk, tanulmány, mű
math_024_fasc_003_004_231-235.pdf

Download (724kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1963
Volume: 24
Number: 3-4
Page Range: pp. 231-235
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 235. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14004

Actions (login required)

View Item View Item